# SDR AALA20060266

- Difficulty date: April 30, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BJX - INFLIGHT LANDING GEAR WOULD NOT RETRACT.  LANDED BJX WITHOUT INCIDENT.  FOUND AIR/GROUND SYSTEM FOLLOWER BOLTS LOOSE.  REPLACED NOSE GEAR GROUND SENSE POGO HARDWARE.  SYSTEM GROUND CHECKED NORMAL OPEATION.
